# SDR FDEA201706211729

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,223 hours, 13,642 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Monitor
- Part number: VS576
- Condition: Failed
- Location: Adg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ADG CHECK WITH EMERGENCY INVERTER POWER CIRCUIT BREAKER PULLED, POWER WAS LOST TO THE LEFT AC AND ALL CAPTAIN'S DISPLAYS LOST POWER.  AIR DRIVEN GENERATOR POWER MONITOR REMOVED AND REPLACED IAW AMM 24-25-06-4.  ADG GROUND TESTED IAW AMM 24-25-00-700-802, AND FOUND SATISFACTORY.
